# SDR ASAA1159191

- Difficulty date: March 7, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 17,276 hours, 5,389 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Part number: 1613580
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PRECOOLER CONTROL VALVE FAILED INSTALLATION TEST PER AMM 36 12 02 400 801 STEP G.  DETERMINED PRECOOLER CONTROL VALVE IS EFFECTIVE FOR AIRCRAFT.  REMOVED AND REPLACED NR 1 ENG PRECOOLER CONTROL VALVE IAW ASA AMM 36 12 02 000 801 AND AMM 36 12 02 400 801 PERFORMED A GOOD INSTALLATION TEST IAW ASA AMM 36 12 02 400 801.  UPON FURTHER INVESTIGATIONS FOUND PRECOOLER CONTROL VALVE SENSE LINE P/N 16135 80 GOING TO THE PRECOOLER CONTROL VALVE SENSOR LEAKING AIR THRU THE WIRE BRAIDS.  REMOVED AND REPLACED THE PRECOOLER CONTROL VALVE SENSE LINE P/N 16135 80 PER M/M 20 10 52 000 801 AN DM/M 20 10 52 400 801.
